# SDR SWAA2023090596497

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 61,184 hours, 35,503 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 400 Nacelle/P
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BIRD STRIKE #2 ENGINE; VIB 1.8 FOR 15 SECONDS. NO OTHER ABNORMAL ENGINE PARAMETERS. F/A REPORTED TURKEY SMELL IN CABIN.<[01] FOUND DAMAGE TO FAN BLADES # 11; 12 & 13 ON #2 ENG. ALSO FOUND EVIDENCE OF BIRD MATERIAL IN BOOSTER INLET. R&R FAN BLADES # 11; 12 & 13 PER MT 772-21-19. PERFORMED BORESCOPE INSP OF #2 ENG HPC PER MT 772-00-02. CLEANED MATERIAL OFF #2 ENG.
